GANGRENE PRECIPITATED BY CISPLATIN BASED CONCURRENT CHEMORADIATION IN CANCER CERVIX

  • Sunil C Department of Radiotherapy and Radiation Medicine, Institute of Medical Sciences, Banaras Hindu University, Varanasi
  • Deepak K Department of Radiotherapy and Radiation Medicine, Institute of Medical Sciences, Banaras Hindu University, Varanasi

Abstract

Gangrene of hand leading to its amputation may be the worst after-effects of cisplatin. Here we report the case of cisplatin-induced gangrene in a patient of the cancer cervix who was treated with concurrent chemo radiation.

Keywords: Cancer cervix, Cisplatin, Gangrene

Downloads

Download data is not yet available.

Author Biographies

Sunil C, Department of Radiotherapy and Radiation Medicine, Institute of Medical Sciences, Banaras Hindu University, Varanasi

ASSISTANT PROFESSOR

DEPARTMENT OF RADIOTHERAPY AND RADIATION MEDICINE

INSTITUTE OF MEDICAL SCIENCES

BANARAS HINDU UNIVERSITY

VARANASI

Deepak K, Department of Radiotherapy and Radiation Medicine, Institute of Medical Sciences, Banaras Hindu University, Varanasi

JUNIOR RESIDENT

DEPARTMENT OF RADIOTHERAPY

INSTITUTE OF MEDICAL SCIENCES

BANARAS HINDU UNIVERSITY

VARANASI

References

1. Doll DC, Ringenberg QS, Yarbro JW. Vascular toxicity associated with antineoplastic agents. J Clin Oncol 1986;4:1405-17.
2. Vogelzang NJ, Bose GJ, Johnson K. Raynoaud’s phenomenon: a common toxicity after combination chemotherapy for testicular cancer. Ann Intern Med 1981;95:288-92.
3. Goldhirsch A, Joss R, Markwalder TM, Studer H, et al. Acute cerebrovascular accident after treatment with Cisplatin and methyprednisolone. Oncology 1983;40:344-5.
4. Bodensteiner DC. Fatal coronary artery fibrosis after treatment with bleomycin, vinblastine and cisplatinum. South Med J 1981;56:2765-70.
5. Rosenfeld CS, Broder LE. Cisplatin-induced autonomic neuropathy. Cancer Treat Res 1984;68:659-60.
Statistics
139 Views | 393 Downloads
How to Cite
C, S., and D. K. “GANGRENE PRECIPITATED BY CISPLATIN BASED CONCURRENT CHEMORADIATION IN CANCER CERVIX”. International Journal of Pharmacy and Pharmaceutical Sciences, Vol. 7, no. 9, July 2015, pp. 518-9, https://innovareacademics.in/journals/index.php/ijpps/article/view/7413.
Section
Case Study(s)